# SDR ASOA04131

- Difficulty date: February 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895303
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4580 - DURING CLIMB-OUT FROM ATL-TOL, AFTER GEAR RETRACTION THE CREW RECEIVED PROXIMITY SYSTEM CAUTION AND PROXIMITY SYSTEM TWO FAULT STATUS MESSAGES.  QRH PROCEDURES WERE COMPLIED WITH AND EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION.  THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU).  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
